Tokyo Journal of Mathematics

On Wall Manifolds with Almost Free $\mathbf{Z}_{2^k}$ Actions

Tamio HARA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 461-474.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129471

Digital Object Identifier
doi:10.3836/tjm/1270129471

Mathematical Reviews number (MathSciNet)
MR1197113

Zentralblatt MATH identifier
0785.57012

Citation

HARA, Tamio. On Wall Manifolds with Almost Free $\mathbf{Z}_{2^k}$ Actions. Tokyo J. Math. 15 (1992), no. 2, 461--474. doi:10.3836/tjm/1270129471. https://projecteuclid.org/euclid.tjm/1270129471


Export citation